# SDR SWAA2023101105052

- Difficulty date: September 28, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT- FWD LH WINDSCREEN EMERGENCY FLASHLIGHTS; BOTH FLASHLIGHTS INDICATION LIGHTS DO NOT FLASH; BOTH FLASHLIGHTS ARE NOT INSTALLED IN MOUNTING BRACKET PER REFERENCE USED<[01] REMOVED AND REPLACED BATTERY ON BOTH FWD L/H WINDSCREEN EMERGENCY FLASHLIGHTS IAW AMM 25-64-00-900-806;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED COMPLETION OF ACTIONS 1 AND MEASUREMENT TABLE.
